MathSciNet Relay Station
MathSciNet bibliographic data
MR367686 47A45
Ball, Joseph A. Factorization and invariant subspaces for noncontractions. Bull. Amer. Math. Soc. 80 (1974), 896–900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement